Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Pages 837–856 (Mi zvmmf2700)  

This article is cited in 1 scientific paper (total in 1 paper)

Bilinear minimax problems with linear constraints: Theory and numerical experiment

A. I. Astrovskii, S. K. Korzhenevich

Minsk

Full text: PDF file (2305 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:6, 743–758

Bibliographic databases:
UDC: 519.85
MSC: Primary 90C05; Secondary 49J35
Received: 10.07.1991
Revised: 05.11.1992

Citation: A. I. Astrovskii, S. K. Korzhenevich, “Bilinear minimax problems with linear constraints: Theory and numerical experiment”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 837–856; Comput. Math. Math. Phys., 33:6 (1993), 743–758

Citation in format AMSBIB
\Bibitem{AstKor93}
\by A.~I.~Astrovskii, S.~K.~Korzhenevich
\paper Bilinear minimax problems with linear constraints: Theory and numerical
experiment
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 837--856
\mathnet{http://mi.mathnet.ru/zvmmf2700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226650}
\zmath{https://zbmath.org/?q=an:0801.90075}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 6
\pages 743--758
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MG77900002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2700
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p837

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Odoevskii, “A balance method for solving matrix games with constraints”, Comput. Math. Math. Phys., 37:9 (1997), 1012–1019  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:226
    Full text:97
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021